# SDR IPXA2016091908385

- Difficulty date: September 18, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,909 hours, 11,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT OUT ON RT SIDE IN COURIER COMPT.  REPLACED THE LAMPS IAW AMM 33-52-04-201 OPS CHECKED GOOD
